# SDR YENA20160114016

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 20,286 hours, 12,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. AFTER ROTATION, OVERPOWERING ODOR FROM PACKS FILLED COCKPIT,  RETURNED TO BASE.  PERFORMED FIM TASK 21-20-00-810-801A FOR ABNORMAL ODOR AFTER AN ENGINE COMPRESSOR WASH ON NR 1 ENGINE, RAN NR 1 ENG FOR 15 MIN. NO ABNORMAL ODOR NOTED. OK FOR SERVICE.
